Diane 35- contraceptive pills, isit safe to take for more than a year?

  1. the pill seems to have no side effects, and my doctor was telling me that its safe to take it for few years as in long term..and stop when u wanna conceive, few months..isit really safe..jus wondering..coz the reason i took D35 was to balance back my hormones and its working well..i worry if i stop my hormones will be imbalance again? any suggestions?:hysteric:
  2. I took Diane35 for over a year & was advised if you wanted to conceive to stop taking 6 months before so that your hormones could balance out
  3. it is entirely up to your doctor. But I will share this... One of my closest friends had Ovarian Cancer (and has been in remission for 5 years thank you Jesus.) Any hoo... doctors told her all the years she was afraid to take birth control pills she should have taken them. ???? Why because it would have reduced her chances of the Ovarian cancer because the pill keeps you ovaries from ovulating (working.) My hand to God I am not telling a story. Ask your Doctor why this information is not shared. I am asking mine on my next gyno app.
  4. ya i heard bout that the pill prevents ovulation so often can reduce chances of ovarian cance,hmmm..its not that i wanna get pregnant or have kids now..just that i hope if i were to have kids next time they wont be any problems or mishaps..any ideas? :p or i should just ask my gyni..coz i asked her before..she said no worries..so hopefully its oki..
  5. I was taking diane pill for three months to cure my polycystic ovaries..it worked!!
  6. Hi. I have been on the pill since I was 21 and am now 46. I am just now having a minor problem, maybe from being on it so long, maybe because of my age. & yes, it does prevent various forms of cancer.
  7. Diane has given back my monthly menstrual cycle, after being diagnosed with PCOS. It is also good for treatment of acne. So far there has been no side effects.
  8. There is a huge thread in here on the pill.

    Every woman should look into the pill etc much more before starting it. Many Dr's and research is now finding the negative side effects from taking synthetic hormones. Your body is not ovulating hence you experience a fake period. This synthetic hormones can cause many negative side effects- including increased risk for cancer, tumor production, cysts, and many other problems down the road.

    Just saying it is very important to look into.
  9. OMG!!! If anyone is still taking or being prescribed Diane-35, Dianette or any other formulation from the same family, STOP TAKING IT NOW!!!

    Sorry for the bold but it was ALL over the news here last year as Health Canada brought down a huge warning and cease-and-desist against the makers of Diane-35 last year. They are no longer allowed to market it as a Birth Control method, doctors are not allowed to prescribe it for BC, and its use must be discontinued after 3-4 months. I was on it for YEARS and went off it in September (guess whose doctor "didn't get the memo:cursing: ). Here's the original Government of Canada document:
    New warning for DIANE-35

    Just do a search on Diane-35 and you'll see some really scary stuff...please switch to something else as soon as you can!
  10. They are finding more and more women are having problems with hormonal contraceptives such as norplant that was taken off the market, the depo-shot affecting womens long term fertility.

    I am not sure of the stated product but i know more and more reseach is coming out about the adverse effects on women of these hormonal suppliments.
  11. I was on a 'sister' pill estelle 35 (v.similar) mainly for my acne which I took for over a year. I then changed Doctors and my new Doctor said she would rather I didn't continue taking that pill if it wasn't completely necessary. I was put on a safer pilll called norimin and giving antibiotics for my acne. Diane and Estelle are both 'higher risk' so I think where there is another solution you should switch.
    I totally agree with megs though, that the best thing to do is go see your Dr and voice your concerns. Also, really important is to find a Dr who you trust and who is happy to listen to your concerns. It really puts your mind at ease!:smile: